Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the a.e. convergence of Walsh-Kaczmarz-Fourier series


Author: Wo Sang Young
Journal: Proc. Amer. Math. Soc. 44 (1974), 353-358
MSC: Primary 42A56
DOI: https://doi.org/10.1090/S0002-9939-1974-0350310-6
MathSciNet review: 0350310
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that partial sums of Walsh-Kaczmarz-Fourier series of functions in the Orlicz class $ L{({\log ^ + }L)^2}$ converge a.e. The proof utilizes an estimate of P. Sjölin on the partial sums of the usual Walsh-Fourier series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A56

Retrieve articles in all journals with MSC: 42A56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0350310-6
Keywords: Walsh-Kaczmarz-Fourier series, Walsh-Fourier series, a.e. convergence, Orlicz space
Article copyright: © Copyright 1974 American Mathematical Society